# SDR GTIA2016100801626

- Difficulty date: October 8, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 37,852 hours, 17,959 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK NOT TESTING CORRECTLY.
